# SDR EIA2001194

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 2360 B/H MOD, FOUND 2 EXISTING REPAIR DOUBLER INSTALLED ON FORWARD AND AFT SIDE OF B/H APU CUTOUT.  REMOVED EXISTING WEB REPAIR PARTS AND REPLACED WITH MODIFIED PARTS. (M)
